Nonparametric risk bounds for time-series forecasting

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA

Enter the characters shown in the image.

User menu

You are here

Nonparametric risk bounds for time-series forecasting

TitleNonparametric risk bounds for time-series forecasting
Publication TypeJournal Article
Year of Publication2017
AuthorsMcDonald, DJ, Shalizi, CRohilla, Schervish, M
JournalJournal of Machine Learning Research
Volume18
Pagination1–40
URLhttp://www.jmlr.org/papers/v18/13-336.html